Warfarin-induced tissue necrosis: a case study
Windermere and Bowness Medical Practice, Cumbria.Nursing standard: official newspaper of the Royal College of Nursing 10/2012; 27(9):51-6. DOI: 10.7748/ns2012.10.27.9.51.c9385
Warfarin-induced tissue necrosis is a rare and serious side effect associated with warfarin treatment. A case study of a patient with warfarin-induced tissue necrosis taken from clinical practice illustrates the importance of timely diagnosis and treatment to avoid the devastating consequences of this adverse drug reaction. Nurse prescribers must be alert to and aware of potential adverse drug reactions that may be caused by any prescribing decision, and should be able to take appropriate action when such an event occurs.
Data provided are for informational purposes only. Although carefully collected, accuracy cannot be guaranteed. The impact factor represents a rough estimation of the journal's impact factor and does not reflect the actual current impact factor. Publisher conditions are provided by RoMEO. Differing provisions from the publisher's actual policy or licence agreement may be applicable.